# SDR AWXA200400607

- Difficulty date: May 17, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK 10 EACH CRACKS WERE FOUND ON UPPER AND LOWER FASTENER ROWS OF FUSELAGE SKIN LAP SEAM BETWEEN BS 950 AND BS 960, STR 20 LT, WL 192.  MAINTENANCE REMOVED EXISTING DOUBLER & FILLER AND ENLARGED CUTOUT TO REMOVE CRACKED SECTION OF SKIN FROM BS 950 TO BS 960, STR 20 LT, WL 192; PERFORMED HFEC OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER, TRIPLER, AND FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 129.
